Identification of piecewise linear diffusion function in convection-diffusion equation with overspecified boundary

DSpace/Manakin Repository

Identification of piecewise linear diffusion function in convection-diffusion equation with overspecified boundary

Show full item record


Ficha descriptiva:


Title: Identification of piecewise linear diffusion function in convection-diffusion equation with overspecified boundary
Handle URI: https://hdl.handle.net/10925/683
Abstract: In this contribution the identification of a piecewise linear diffusion function in a nonlinear convection-diffusion equation is presented. This inverse problem arises at the parameter identification for a sedimentation- consolidation process of flocculated suspensions in a batch settling experiment. The identification method avoids the minimization of a cost function with the method of least squares. Instead, in each computational time step of the finite difference scheme, the unknown diffusion function is extended by appending a new linear interval to the piecewise linear polygon. The required information is exclusively obtained from an overspecified boundary condition and by employing the discrete solution of the finite difference scheme for the direct problem. The advantage of the proposed approach is its low computational cost
Palabras Claves: Ecuaciones
Datos de publicación: AIP Conference Proceedings, Vol. 1048, 76-79, 2008
Facultad: Facultad de Ingeniería
Carrera: Plan Común Ingeniería

Files in this item

Archivos Size Format View Description
piecewise_berres.pdf 207.3Kb PDF Thumbnail Artículo

This item appears in the following Collection(s)

Show full item record

Browse

My Account